MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS12, 11X100 KII Z-THR SLV, 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTS12, 11X100 KII Z-THR SLV, 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lap.Sleeve gastrectomy.Event description: insertion of the trocar.Trocar broke during insertion.Different trocar was provided to the doctor.Intervention: different trocar was provided to the doctor.Patient status: alive.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula shaft.The wall thickness of the cannula shaft near the fracture was measured and did not meet specification.Based on the condition of the returned unit, it is likely that the reported event was due to the wall thickness of the cannula.
 
Event or Problem Description

Brand Name
CTS12, 11X100 KII Z-THR SLV, 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17725636
Report Number2027111-2023-00591
Device Sequence Number7212939
Product Code GCJ
UDI-Device Identifier00607915124267
UDI-Public(01)00607915124267(17)260516(30)01(10)1488610
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Model NumberCTS12
Device Catalogue Number101472327
Device Lot Number1488610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCEL J&J
Patient SexUnknown